# SDR 95FDEA00845

- Difficulty date: June 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N180FE
- Make and model: Boeing 727-22
- Aircraft serial: 18867
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65189553
- Condition: Corroded
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 351, CORROSION ON STR 26R DOG BONE FITTING.  REMOVED AND REPLACED STR 26R STA 351.  FITTING IAW FEDEX SRM 51-30-2.
